# SDR ASAA2024040348922

- Difficulty date: April 3, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101048
- Condition: Cracked
- Location: Bs 500l S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CLIP 26R STA 500L IS CRACKED. GROUNDED - YES. REMOVED & REPLACED STR CLI P26R STA 500L IAW B737-900 SRM 51-40-02-0G-0.
